# SDR SWAA2022013163655

- Difficulty date: January 24, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 53,746 hours, 31,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EXIT LOCATORS HAVE BURNED OUT BULBS ; / [01] REPLAMPED LEFT AND RIGHT OVERWING EXIT LOCATORS; PERFORMED A GOOD OPERATIONAL CHECK PER AMM 33-51-01-960-801; [02] VERIFIED ACTION 1; [03] VERIFIED CORRECTIVE ACTION #1
